# SDR AALA20180411006

- Difficulty date: April 11, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 52,036 hours, 21,524 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Part number: 141A52202
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY FORWARD GIRT BAR FITTING MOUNT CORRODED AT BS 312, LBL 54.  REPLACED GIRT BAR MOUNT IAW SRM 51-40-02.
